# SDR CALA2014060291194

- Difficulty date: May 31, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 83,573 hours, 24,143 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM UPPER CAP FASTENER HOLES CORRODED BS 365 - BS 365, RBL 40.00.  R & R NEW T CAP AT EXISTING REPAIR IAW ECRA 5310-05536.  REINSTALLED UPPER T CAP STRAP, SPLICE PLATE, FLOOR SUPPORT, SCUFF PLATE SUPPORT & FLOOR DRAIN IAW SRM 51-40-02.
